MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 303

LIVANOVA USA, INC. LEAD MODEL 303
Model Number 303-30
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported through clinic notes that the patient had low impedance detected on their generator.The patient also reported having "a click and sound and a feeling around the vns generator." multiple attempts were made to the patient's neurologist; however, no further relevant information has been received to date.No known relevant surgical intervention has occurred to date.
 
Event or Problem Description
It was reported that the patient received a "clicking stimulating of a short burst in her left chest regularly although not severe pain." it was reported that the patient's generator was prophylactically replaced.The explanted generator has not been received by the manufacturer for product analysis to date.It was reported that the patient's generator exhibited low impedance which was corrected by untangling the lead and replacing the generator.No further relevant information has been received to date.
 
Event or Problem Description
The explanted generator was received by the manufacturer for product analysis; however, product analysis has not been completed to date.No further relevant information has been received to date.
 
Event or Problem Description
Product analysis was completed on the returned generator.The reported allegation of noise was not duplicated in pa as there were no audible sounds identified.Additionally, the allegation of low impedance was not duplicated in product analysis with various electrical loads attached to the generator.Proper functionality of the pulse generator and its ability to provide appropriate programmed output currents was verified.The septum was not cored, thus eliminating the possibility of a potential unintended electrical current path through body fluids.The device output signal was monitored for more than 24-hours while the pulse generator was placed in a simulated body temperature environment.The results showed no signs of variation in the pulse generator¿s output signal and demonstrated that the device provided the expected level of output current for the entire monitoring period.Diagnostics were as expected for the programmed parameters.A comprehensive automated electrical evaluation showed that the device performed according to functional specifications.There were no performance or any other type of adverse conditions found with the pulse generator.No further relevant information has been received to date.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key9434088
Report Number1644487-2019-02364
Device Sequence Number479609
Product Code LYJ
UDI-Device Identifier05425025750122
UDI-Public05425025750122
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2018
Device Model Number303-30
Device Lot Number308152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Event Location Other
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/16/2019
01/13/2020
02/04/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date01/06/2020
02/03/2020
02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR